I Started Taking Espiride About Two Weeks Ago and Have a Feeling It Is Making Me

0 votes
I started taking espiride about two weeks ago and have a feeling it is making me gain weight! Has anyone els experienced any weight gain ?
asked Dec 28, 2009 by anonymous

5 Answers

0 votes
yes same as me.  I have put on 10 kgs since starting Espiride.  I also have muscle aches especially at night.  I am thinking of stopping as cannot put on anymore weight!
answered Apr 15, 2010 by anonymous
0 votes
Yes during the course of 4 months now I have gained 13 kgs in total, also considering stopping it as I cannot stand this excessive weight gain
answered Jun 30, 2010 by anonymous
0 votes
yes i have been using espiride for four years now and picked up 40kg
answered Oct 24, 2010 by anonymous
0 votes
yes it most definitely does make one gain weight my mother and i both take this medication and it has made up gain weight.. i find i only needed to take this medication for a short term until i felt i was strong enough to go off it.. dont be dependant on it, just use it to get back on your feet again..
answered Aug 29, 2011 by anonymous
0 votes
I have just decided to flush mine as it is the only thing that could be causing me to gain wait. My pharmacist does not believe me but I have seen the weight gain since I started taking it.
answered Mar 20, 2012 by anonymous

Related questions

0 votes
1 answer
0 votes
0 answers
0 votes
6 answers
0 votes
0 answers
0 votes
1 answer
0 votes
3 answers
620 views asked Dec 1, 2009 by anonymous
...